| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 5, 2011, no. 17-20


Gao Hongya, Guo Jianling
      On the integrability for the Jacobian in anisotropic Sobolev space
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 803-810.

Haihua Wang, Yanqiong Liu
      Existence results for fuzzy integral equations of fractional order
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 811-818.

K. S. Sisodia, M. S. Rathore, D. Singh, S. S. Khichi
      A common fixed point theorem in fuzzy metric spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 819-826.

I. B. Bapna, N. Mathur
      Applications of subordination on subclasses of meromorphically univalent functions with integral operator
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 827-835.

L. Kikina, K. Kikina
      A related fixed point theorem in tree fuzzy metric spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 837-848.

H. P. Waghamore, N. Shilpa, L. N. Achala
      Uniqueness theorems sharing one value of entire and meromorphic functions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 849-862.

M. Akbarzade, J. Langari
      Application of variational iteration method to partial differential equation systems
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 863-870.

M. Akbarzade, J. Langari
      Application of homotopy-perturbation method and variational iteration method to three dimensional diffusion problem
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 871-880.

P. Jenita, A. R. Meenakshi
      Characterization of set of k-g-inverses
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 881-886.

A. El Bakkali, A. Tajmouati
      On holomorphically decomposable Fredholm spectrum and commuting Riesz perturbations
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 887-900.

R. Jain, B. Bundela
      A study of some incomplete elliptic integrals and associated definite integrals involving single and multivariable polynomials and functions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 901-910.

B. Amudhambigai, M. K. Uma, E. Roja
      On somewhat pairwise fuzzy open functions in smooth fuzzy bitopological spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 911-922.

Bilalov B.T., Najafov T.I.
      On the approximation properties of some systems in Banach spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 923-933.

S. M. Mirzaei
      Fredholm integral equations of the first kind solved by using the homotopy perturbation method
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 935-940.

E. Suntonsinsoungvon
      The nonlinear equation of the operator \circledast_B^k related to the Bessel biharmonic equation
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 941-952.

S. M. Moawad
      New exact analytic solutions for stable and unstable nonlinear Schrodinger equations with a cubic nonlinearity
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 953-974.

Y. Choo, G. K. Choi
      On the zero-free regions of polynomials
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 975-981.

Y. Choo
      Further generalizations of Enestrom-Kakeya theorem
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 983-995.

A. Beitollahi, P. Azhdari
      \varphi − H contraction in fuzzy metric space
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 997-1001.

B. Rebiai
      Global classical solutions for coupled reaction-diffusion systems without growth conditions on the nonlinearities
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 17-20, 1003-1010.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |